# SDR DALA2016080905893

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 61,986 hours, 23,440 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, REPORTED LAVATORY L2 UNDER COUNTER LED LIGHT BAR SHORTED OUT IN FLIGHT AND CAUGHT FIRE IN CRUISE.  FLIGHT ATTENDANTS FOUGHT FIRE WITH HALON EXTINGUISHER AND SUCCESSFULLY PUT IT OUT. CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.   ACCOMPLISHED ER/A 549713-14 PERMANENT REPAIR.
